• question-icon

    What causes dizziness when on BP medication?

default
Posted on Tue, 20 May 2014 in General Health
Question: What can I do if every BP med I get put on causes me dizziness?this has gone on for years and my quality of life is getting worse?I have been on Beta blockers and others.Recently 120 Diltiazem 50 Inspra and HCTC .
doctor
Answered by Dr. Albana Sejdini 3 hours later
Brief Answer:
Should find out the right cause to dizziness first

Detailed Answer:
Hi there,

I have gone through your medical history and feel sorry for the situation you are in.

The very first thing is to determine what really causes dizziness to you:
- oscillations of blood pressure (caused by drugs you take)
- osteoarthritis in neck
- electrolytes imbalance as you take HCTC
- changes in heart rhythm
- hypoglycemia

So, I advise to;
- monitor your blood pressure/sugar/heart rhythm; record the results for future reference.
- measure blood electrolytes
- run ECG

Depending on the tests results, specific treatment will be prescribed.

Hope it was of help! Let me know if you have more questions!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 6739 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Inspra

doctor1 MD

My husband had a Perricardectomy in Nov 2009 at the Ottawa Heart Institute, attending surgeon was Dr Messana. He has struggledt to regain strength...

doctor1 MD

My B/f had a stroke 2008 that caused right side paralysis, loss of reading/writing skills/aphasia/apraxia.. Within the last few months he has...

doctor1 MD

I have an unusual problem. I am a U.S. citizen who had a heart attack in Macau one month ago. The doctors placed two stents in my heart. I only...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Albana Sejdini
  • Q - May have a mild attack of gout. Red and swollen. Uric acid was slightly...

  • Q - Over weight. Having lot of hair on face. What can be wrong?

  • Q - What are the chances of getting diabetes for a person having chronic...

  • Q - Child having hair loss, unable to gain weight and sweating. Had a blood...

  • Q - Took 5 mg of propranolol. Will there be any side effects?

  • Q - Itching sensation all over body. Noticed blood under tongue. Are they...

  • Q - Having mild to moderate pain after root canal treatment. Could this be...

  • Q - Have diarrhoea and diagnosed with Cryptosporidiosis. Anything serious?

  • Q - Pain in left thigh, testicular pain, dizziness and nausea. Pain radiates...

  • Q - Taking nexium and having stomach upset. How long should I take nexium?

backtotop2